RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 140–149 (Mi tmf4393)  

Remarks on the theory of quasistationary states

È. È. Shnol'


Abstract: A non-Hermitian scalar product is introduced. It gives the correct normalization (and orthogonality) of the eigenfunctigns of quasistationary states in nonrelativistic quantum mechanics.

Full text: PDF file (882 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 729–736

Bibliographic databases:

Received: 12.09.1970

Citation: È. È. Shnol', “Remarks on the theory of quasistationary states”, TMF, 8:1 (1971), 140–149; Theoret. and Math. Phys., 8:1 (1971), 729–736

Citation in format AMSBIB
\Bibitem{Shn71}
\by \`E.~\`E.~Shnol'
\paper Remarks on the theory of quasistationary states
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 140--149
\mathnet{http://mi.mathnet.ru/tmf4393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471755}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 729--736
\crossref{https://doi.org/10.1007/BF01038683}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4393
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:213
    Full text:77
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019